Forum

The worst I've ever been!

Hi everyone,

I am at my wit’s end. The last few months have been a living hell for me. My walking has become much worse, my balance is terrible, i have fallen so many times and i am really shaky. My hands shake so badly that i have to use cups with lids and food flies off my fork. My GP will not give me steroids cos i’ve had them 3 times this year already.

Can anyone please offer me advice, nowhere else is offering me any. Thank you all.

Love Helen xx

Hello Helen,

Sorry to read about your predicament. I suppose that your GP is just trying to see if your body settles down on its own as this does happen and steroids aren’t much fun either and have plenty of long term effects. It might be useful just to try and relax as often as you can for as long as you can as this is a really useful weapon against MS. Best of luck and I hope that you are soon feeling much more possitive.

Moira

Hallo hun. Oh love, things are really bad just now for you.

Re the falling…do you think you maybe should be thinking about the w word?

I know some bods are totally against using a wheelchair…BUT

back in 2000, I was stumbling, tripping and falling so much, that I had to go down that route. But for me, my condition was progressing at such a fast rate, had no choice. If it wasnt for my rolls of flab, I know I would`ve broken bones galore!

But are you RRMS? If so, then perhaps using a wheelie or a walker temporarily would be a good idea. What do you reckon?

I wish your GP was moe helpful. Have you spoken to your MS nurse, if you have one?

luv Pollx

Oh dear, sorry you’re feeling so bad at the moment Helen, do you have a MS nurse? very often they understand better than a GP. Seems like steroids aren’t right for you at this time, too much of them could leave you with many more problems than you already have, so perhaps you have to ride this one out, hopefully for not much longer. If it’s been bad over the last few weeks you might be on the way to remitting now. I always found that there was a ‘peak’ then a gradual return to ‘normal’, hope it’s the same for you.

Take care & be good to yourself, sorry I’m not much help to you.

Rosina x

Hi Helen sorry you’re having such a bad time at the moment. Are you on any medication to help with the symptoms you are having? I take Propranalol for my tremor although yours sounds much worse than mine. I agree you need to speak to your MS Nurse who will then advise on coping mechanisms and medication. Perhaps something to help with low mood as well.

Best wishes Jan x